# SDR DALA2023030201580

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 65,458 hours, 30,236 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: 115195214
- Part serial: 115195203536
- Condition: Defective
- Location: X
- Part time: 41,039 hours, 15,741 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3735 -ATB- DUE TO AN ELECTRICAL ODOR IN COCKPIT AND CABIN AFTER TAKEOFF. CORRECTIVE ACTION: R/R SPCU PER B737 AMM 24-34. OPS CHECK NORMAL.
